MAUDE Adverse Event Report: BIOMET UK LTD. DELTA CER FEM HD 28/-3MM T1; BIOLOX DELTA CERAMIC FEM HD

BIOMET UK LTD. DELTA CER FEM HD 28/-3MM T1; BIOLOX DELTA CERAMIC FEM HD
Model Number N/A
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Initial report.Report source, foreign - event occurred in (b)(6).Concomitant medical devices: customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.Associated products: medical product: e1 ringloc bipolar 28x50mm, catalog no.: 110010470, lot no.: 106510.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Device remains implanted.
 
Event or Problem Description
It was reported that during a procedure performed on (b)(6) 2021, the biolox delta head was difficult to position with the bipolar liner.The devices were used to complete the procedure.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h1, h2, h3, h6, h10.Complaint summary: as the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.In addition, we have not been provided with any supporting documentation which could provide additional information.A review of the manufacturing history records confirms no abnormalities or deviations reported.Without the opportunity to examine the complaint product, root cause cannot be determined due to insufficient information.If any additional information becomes available, then the complaint will be reopened and investigated thoroughly.Capa: no corrective or preventive action required at this time.If any further information is found which would change or alter any conclusions or information, a supplemental will be submitted accordingly.Zimmer biomet will continue to monitor for trends.H3 other text : device remains implanted.
 
Event or Problem Description

Brand Name
DELTA CER FEM HD 28/-3MM T1
Common Device Name
BIOLOX DELTA CERAMIC FEM HD
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key12347036
Report Number3002806535-2021-00349
Device Sequence Number20116400
Product Code OQG
UDI-Device Identifier00887868271533
UDI-Public00887868271533
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192683
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number650-1159
Device Lot Number2017060925
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/10/2021
Supplement Date Received by Manufacturer09/15/2021
Initial Report FDA Received Date08/20/2021
Supplement Report FDA Received Date09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEEH10